A class of nonlinear conservative elliptic equations in cylinders
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 2, pp. 249-283.
@article{ASNSP_1998_4_26_2_249_0,
     author = {Licois, Jean Ren\'e and V\'eron, Laurent},
     title = {A class of nonlinear conservative elliptic equations in cylinders},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {249--283},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {2},
     year = {1998},
     mrnumber = {1631581},
     zbl = {0918.35051},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_2_249_0/}
}
TY  - JOUR
AU  - Licois, Jean René
AU  - Véron, Laurent
TI  - A class of nonlinear conservative elliptic equations in cylinders
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1998
SP  - 249
EP  - 283
VL  - 26
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1998_4_26_2_249_0/
LA  - en
ID  - ASNSP_1998_4_26_2_249_0
ER  - 
%0 Journal Article
%A Licois, Jean René
%A Véron, Laurent
%T A class of nonlinear conservative elliptic equations in cylinders
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1998
%P 249-283
%V 26
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1998_4_26_2_249_0/
%G en
%F ASNSP_1998_4_26_2_249_0
Licois, Jean René; Véron, Laurent. A class of nonlinear conservative elliptic equations in cylinders. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 2, pp. 249-283. http://www.numdam.org/item/ASNSP_1998_4_26_2_249_0/

[Au] Th. Aubin, Nonlinear Analysis on Manifolds, Monge-Ampère Equations, Grundlehren Math. Wiss., Springer, Berlin, 1982. | MR | Zbl

[AMR] R. Abraham - J.E. Marsden - T. Ratiu, Manifolds, Tensor Analysis and Applications, Appl. Math. Sci. Springer, Berlin, 1988. | MR | Zbl

[BGM] M. Berger - P. Gauduchon - E. Mazet, Le spectre d'une variété riemannienne, Lect. Notes Math., 94, Springer, Berlin, 1971. | MR | Zbl

[BVB] M.F. Bidaut-Véron - M. Bouhar, On characterization of solutions of some nonlinear differential equations and applications, SIAM J. Math. Anal. 25 (1994), 859-875. | MR | Zbl

[BVV] M.F. Bidaut- Véron - L. Véron, Nonlinear elliptic equations on compact riemannian manifolds and asymptotics of Emden equations, Invent. Math. 106 (1991), 489-539. | MR | Zbl

[BV] M. Bouhar - L. Véron, Integral representation of solutions of semilinear elliptic equations and applications, Nonlinear Anal. 23 (1994), 275-296. | MR | Zbl

[CGS] L.A. Caffarelli - B. Gidas - J. Spruck, Asymptotic symmetry and local behaviour of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (1989), 271-297. | MR | Zbl

[CL] E.A. Coddington -N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill Book Company, 1955. | MR | Zbl

[GS1] B. Gidas - J. Spuck, Global and local behaviour of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 34 (1981), 525-598. | MR | Zbl

[GS2] B. Gidas - J. Spuck, A priori bound for positive solutions of nonlinear elliptic equations, Comm. Partial Differential Equations 6 (1981), 883-901. | MR | Zbl

[GT] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Grundlehren Math. Wiss., Springer, Berlin, 1983. | MR | Zbl

[Ha] H. Hamza, personal communication.

[LP] J.M. Lee - T.H. Parker, The Yamabe problem, Bull. Amer. Math. Soc. 17 (1987), 37-91. | MR | Zbl

[Li] A. Lichnerowicz, Géométrie des groupes de transformations, Dunod, 1958. | MR | Zbl

[L1] J.R. Licois, Asymptotiques d'un système dynamique dynamique associé à une équation elliptique non linéaire, J. Analyse. Math. 66 (1995), 1-36. | MR | Zbl

[L2] J.R. Licois, Systèmes elliptiques non linéaires conservatifs dans des cylindres infinis, Thèse de Doctorat, Univ. F. Rabelais, Tours, 1994.

[LV] J.R. Licois - L. Véron, Un théorème d'annulation pour des équations elliptiques non linéaires sur des variétés riemanniennes compactes, C.R. Acad. Sci. Paris Sér. I Math. 320 (1995), 1337-1342. | MR | Zbl

[Ob] M. Obata, The conjecture on conformal transformations of Riemannian manifolds, J. Differential Geom. 6 (1971), 247-258. | MR | Zbl

[OY] M. Obata - K. Yano, Sur le groupe de transformation conformes d'une variété de Riemann dont le scalaire de courbure est constant, C.R. Acad. Sci. Paris Sér. I Math. 260 (1965), 2698-2700. | MR | Zbl

[Tr] N.S. Trudinger, Remarks concerning the conformal deformation of Riemannian structure on compact manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1968), 265-274. | Numdam | MR | Zbl

[Ve] L. Véron, Equations d'évolution semi-linéaires du second ordre dans L1, Rev. Roumaine Math. Pures Appl. 27 (1982), 95-123. | MR | Zbl

[WW] E.T. Whittaker - G.N. Watson, A Course of Modern Analysis, Cambridge Univ. Press, 1927. | JFM | MR